Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone else gained weight on antihistamines? I have allergies and asthma and have been on Zertec, Astelizine, Benedryl, Qvar inhaler and the H2 blocker Ranitidine for over a year, with an albuterol inhaler for emergencies. It's a lot of drugs daily. I have gained 20 lbs in the past 4 years on this regimen. I always feel like eating - my appetite seems out of proportion to my body's requirements. Anyone else on an antihistamine "cocktail" like this gain weight?

Loading...

Yes I have had steroid injections in my spine for inflammation and am now on Qvar for asthma increased up to 8 per day during chest infections as my heart rhythm affected too badly with Ventolin... I am really struggling to lose weight and have the dose down to just two puffs on a good day... but weight doesn't help asthma and I think the steroid sprays when you have already had several lots of high dose injections seems to hold the weight... I don't think it's impossible just harder... like we need to find a diet that suits us and reduces our size gradually with light exercise if we have mobility health problems..
Reply

Loading...